# SDR SWAA2019110638646

- Difficulty date: October 10, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FUSELAGE SKIN BS 1040+6" TO 1040+13" STR 1" ABOVE 23R TO 2" ABOVE 24R REQUIRES SKIN REPAIR (REFERENCE CUSTOMER CARDS T986010,T986011,T986013, T986014, T986015, T986016, T986018).          / REPAIR TO FUSELAGE SKIN AT BS 1040+6" TO BS 1040+13" 1" ABOVE STR 23R TO 2" ABOVE STR 24R ACCOMPLISHED PER EA 1-753-35954 REV IR AND ER 19-05315 REV IR.
